Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, Number 1, Pages 92–96 (Mi vmumm2478)  

This article is cited in 3 scientific papers (total in 3 papers)

Mechanics

Doubly asymptotic trajectories of minimal geodesics

S. V. Bolotin


Full text: PDF file (769 kB)

Bibliographic databases:
UDC: 531.01
Received: 17.05.1991

Citation: S. V. Bolotin, “Doubly asymptotic trajectories of minimal geodesics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, no. 1, 92–96

Citation in format AMSBIB
\Bibitem{Bol92}
\by S.~V.~Bolotin
\paper Doubly asymptotic trajectories of minimal geodesics
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1992
\issue 1
\pages 92--96
\mathnet{http://mi.mathnet.ru/vmumm2478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1214593}
\zmath{https://zbmath.org/?q=an:0782.53034}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2478
  • http://mi.mathnet.ru/eng/vmumm/y1992/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, N. V. Denisova, “Symmetries and the topology of dynamical systems with two degrees of freedom”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 105–124  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Kozlov, N. V. Denisova, “Polynomial integrals of geodesic flows on a two-dimensional torus”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 469–481  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Kozlov, V. V. Ten, “Topology of domains of possible motions of integrable systems”, Sb. Math., 187:5 (1996), 679–684  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021